Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 96, NWS Lincoln, IL

June 19, 2009Christian County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 5:21 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 5:21 PM CDT (22:21 UTC)
Expired
Jun 19, 2009, 6:00 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Christian County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 36 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:30 PM CDTTSTM WND GST 602 Nw Springfield, ILREPORTED JUST EAST OF CAPITAL AIRPORT
Jun 19, 5:40 PM CDTTSTM WND DMGSpringfield, ILSCATTERED POWER OUTAGES IN SPRINGFIELD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2125 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 192221
SVRILX
ILC021-167-192300-
/O.NEW.KILX.SV.W.0096.090619T2221Z-090619T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 600 PM CDT.

* AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF
  SPRINGFIELD TO 8 MILES WEST OF AUBURN...OR ALONG A LINE EXTENDING
  FROM 13 MILES NORTHWEST OF SPRINGFIELD TO 9 MILES NORTHWEST OF
  VIRDEN...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHATHAM...
  AUBURN...
  SHERMAN...
  SPRINGFIELD...
  DIVERNON...
  RIVERTON...
  ROCHESTER...
  PAWNEE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...CHATHAM...EDINBURG...
ILLIOPOLIS...KINCAID...MECHANICSBURG AND MOUNT AUBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN MORGAN 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

&&

LAT...LON 3989 8976 3996 8961 3994 8949 3993 8949
      3993 8941 3992 8941 3992 8936 3990 8922
      3959 8923 3954 8977
TIME...MOT...LOC 2220Z 270DEG 35KT 3988 8982 3959 8987

$$

CHURCHILL
1 follow-up statement
000 
WWUS53 KILX 192245
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT FRI JUN 19 2009

ILC021-167-192300-
/O.CON.KILX.SV.W.0096.000000T0000Z-090619T2300Z/
CHRISTIAN IL-SANGAMON IL-
545 PM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN SANGAMON AND NORTHWESTERN CHRISTIAN COUNTIES...

AT 543 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAWSON TO ROCHESTER TO GLENARM...MOVING EAST AT 40 
MPH. SPOTTERS REPORTED 60 TO 65 MPH WINDS IN SPRINGFIELD WITH THESE
STORMS.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MECHANICSBURG...BUFFALO...BERRY...ROBY...PAWNEE...SICILY...
ILLIOPOLIS...MOUNT AUBURN AND EDINBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO 
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3980 8975 3990 8960 3994 8950 3992 8947
      3991 8941 3992 8941 3992 8936 3990 8922
      3959 8923 3954 8977
TIME...MOT...LOC 2244Z 270DEG 35KT 3991 8945 3978 8949
          3961 8970

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 3:00 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 300 PM CDT FRI JUN 19 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES
ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW
MORE HOURS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS
TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE
RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB.
RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED
AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER
CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS
WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL
THIS EVENING.

THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING
AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN
KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH
IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE
MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING
WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE
AS WELL.

BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG...
HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO
INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE
MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE
NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE
SOUTHEAST SATURDAY MORNING.

THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND
MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY
NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT
TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW
MENTIONABLE VALUES.

LONG TERM...TUESDAY THROUGH FRIDAY...
UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE
MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL
ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID
CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES.
MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY
WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE
MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT
ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY
MENTION THIS FAR IN ADVANCE.

BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER
TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND
SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF
THE ACCOMPANYING SURFACE FRONT.

04
&&

.AVIATION...
ISSUED 1230 PM CDT FRI JUN 19 2009

MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE
SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE
TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO
PROVIDE A 3-HR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY...
BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI.

BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING
THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM
NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST
NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS
PERIOD.

COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS
EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
ILZ049>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI JUN 19 2009

ILZ027-036-040-041-047-048-201200-
CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ028>031-037-038-042>046-201200-
CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ049>053-201200-
CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ054>057-061-201200-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-201200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS
EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING
WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN
AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Local storm report, Jun 19, 5:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     3 N CHAMPAIGN           40.15N 88.27W
06/19/2009                   CHAMPAIGN          IL   EMERGENCY MNGR

            MULT TREES DOWN ON NORTH SIDE OF CHAMPAIGN.

&&

OUSLEY
Local storm report, Jun 19, 5:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
509 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     PRINCEVILLE             40.93N 89.76W
06/19/2009  E70 MPH          PEORIA             IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 19, 5:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
511 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             PHILO                   40.00N 88.16W
06/19/2009  M0.25 INCH       CHAMPAIGN          IL   TRAINED SPOTTER

&&

OUSLEY
Local storm report, Jun 19, 5:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     ELMORE                  40.97N 89.97W
06/19/2009  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Jun 19, 5:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
06/19/2009                   KNOX               IL   LAW ENFORCEMENT

            TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
            WITH TREES ACROSS THE INTERSTATE.

&&

OUSLEY
Local storm report, Jun 19, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BLOOMINGTON             40.48N 88.97W
06/19/2009  M0.75 INCH       MCLEAN             IL   EMERGENCY MNGR

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:06 AM CDTRiver Flood WarningILXFulton, Knox67 hr
Jun 19, 9:50 AM CDTHeat AdvisoryILXChristian, Clark, Clay, Coles, Crawford, Cumberland and 12 more9 hr
Jun 19, 10:12 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford22 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford60 min
Jun 19, 3:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford65 min
Jun 19, 3:41 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt49 min
Jun 19, 3:49 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Jun 19, 3:58 PM CDTSevere Thunderstorm WarningILXSchuyler47 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXChampaign54 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Scott39 min
Jun 19, 4:30 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Schuyler45 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott46 min
Jun 19, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion59 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more42 min
Jun 19, 5:30 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford45 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningILXLogan, Menard39 min
Jun 19, 5:39 PM CDTTornado WarningILXVermilion51 min
Jun 19, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Stark45 min
Jun 19, 5:59 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Jun 19, 6:04 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon3 hr
Jun 19, 6:08 PM CDTTornado WarningILXDeWitt29 min
Jun 19, 6:20 PM CDTSevere Thunderstorm WarningILXChristian40 min
Jun 19, 6:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt45 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford31 min
Jun 19, 6:42 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby48 min
Jun 19, 6:56 PM CDTTornado WarningILXChampaign16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.